# SDR SWAA2022031047912

- Difficulty date: July 29, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 55,953 hours, 33,075 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Floor Panel
- Condition: Broken
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR WING BOX AREA; FLOOR PANEL 241BF; LWR SURFACE HAS DEEP GROOVES / BROKEN COMPOSITE MATERIAL. / EVALUATED; PREPPED; CLEANED AND REPAIRED MULTIPLE AREAS OF DAMAGE COMPOSITE AT LWR SURFACE ON FLOORBOARD 241BF IAW B737 SRM 53-0-50-2R-1 PAR 3 (A; C-F; K1; L1; M1) REV 68.
